MathSciNet Relay Station
MathSciNet bibliographic data
MR2291810 28A33 (26A45 35B27 35Q99 49Q20 74Q15)
Dal Maso, G.; DeSimone, A.; Mora, M. G.; Morini, M. Time-dependent systems of generalized Young measures. Netw. Heterog. Media 2 (2007), no. 1, 1–36.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement